Research Paper Detail

Ostrowski type fractional integral inequalities for mappings whose derivatives are (\alpha,m)-convex via Katugampola fractional integrals

Publisher: Nonlinear Funct. Anal. Appl.
Publication Year: 2019

First Author:  S. M. Kang Second Author:  G. Farid
Third Author:  W. Nazeer, M. Usman Volume:  24(1)
Publication #:  Page #:  109-126
Level:   International Type:  Journal
Email:  ghlmfarid@ciit-attock.edu.pk
Dr. Ghulam Farid

Assistant Professor
Mathematics Department
Attock Campus

Profile.. Publications..


Contact Us
Tel: +92-51-9247000-9247002 and 9049802
UAN: +92-51-111-001-007
Reach Us at
Park Road, Tarlai Kalan,
Islamabad 45550, Pakistan


Powered by: ITCentre